Article citationsMore>>

A. Heshmati, “Measurement of a Multidimensional Index of Globalization,” Global Economy Journal, Vol. 6, No. 2, 2006, pp. 1-28. doi:10.2202/1524-5861.1117

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top